# SDR DALA2023102608822

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON INTERCOSTAL (5 EAS) BTW STA 1380 AND 1440 LOWER SIDE AT AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00051 CORROSION ON INTERCOSTAL (5 EAS) BTW STA 1380 AND 1440 LOWER SIDE AT AFT CARGO DOOR WERE REPLACED PER B757-200 SRM 51-40. (0032814)
